# SDR HNAA2024021900071

- Difficulty date: January 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 24 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2019 CORROSION STR21L BTW SKIN JUNCTION 3 AND FR24.  REPAIRED IAW EO1-53-24-0056
